# SDR R61A201903240307

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000138
- Aircraft time: 29,302 hours, 21,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD VERY DIFFICULT TO OPEN. CLEAN AND LUBED L1 DOOR AS REQUIRED IAW CMM 52-11-22.
